BibTeX record: journals/adcm/LaiS98

download as .bib file

@article{DBLP:journals/adcm/LaiS98,
  author    = {{Ming-Jun} Lai and
               Larry L. Schumaker},
  title     = {On the approximation power of bivariate splines.},
  journal   = {Adv. Comput. Math.},
  year      = {1998},
  volume    = {9},
  number    = {3-4},
  pages     = {251--279},
  url       = {http://dx.doi.org/10.1023/A:1018958011262},
  doi       = {10.1023/A:1018958011262},
  timestamp = {Wed, 03 Sep 2014 09:03:05 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/adcm/LaiS98},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}